# SDR C2XA01IA143

- Difficulty date: February 27, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 350
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLIGHT 4148, THE CREW REPORTED THAT DURING THE IN-FLIGHT PORTION OF THE ICE TEST THE CABIN BEGAN TO FILL WITH SMOKE AND A STRONG ODOR.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE NUMBER TWO RECIRCULATION FAN ON MEL 21-24-01 CONTROL NR 007600, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH ON 03/03/01 WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO RECIRCULATION FAN, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
